Sign in to follow this  
Followers 0
TheMythos

NAC

11 posts in this topic

After taking it the last two days i am ceasing use with it. It makes me so sick and beyond nauseous its not worth it. I know you have to give ur body time to work with it but its too much. 

0

Share this post


Link to post
Share on other sites
10 hours ago, HDDeer said:

2400mg

On your first 2 days? I was just going to take 600 for like a week to see what happened. You jumped right into it lol.

0

Share this post


Link to post
Share on other sites

For some reason NAC gives me horrific anxiety attacks. A few other people around the internet report this as well. Low glutamate in certain brain regions may account for this as lowering those levels further has a downstream effect on reducing GABA. No way to tell though >_<

0

Share this post


Link to post
Share on other sites

I got respiratory distress from it and it just made me feel bad. When I was moving my head, it felt like my vision had problems adjusting to it. 

0

Share this post


Link to post
Share on other sites

I was doing some research and came across some information that NAC augments AMPA transmission. This explains my supremely negative reaction to it... some people on this forum don’t do well with touching ampa receptors. They also seem to be the subset of people who react well to keppra interestingly.  

0

Share this post


Link to post
Share on other sites

i discovered nac by accident about 9 years ago now.  I took it as a hangover preventative.  It didn't do much so one night i thought fuck it, lets give it one last proper try and took 14 x 600mg pills.  I woke up with a hangover, but was not expecting (so it took me a while of pleasantly surprised reflection to work out it was the nac) the massive drop in brain fog, fatigue and anxiety.  I have never been as bad, tho it didn't touch my hppd as such.  I am in uk and get my nac from bulkpowders.com which seems cheap and high quality.  It doesn't seem to be a direct drug effect as the fog only starts returning slowly after days and weeks, so my guess is that the fog and anxiety are sequelae of hppd or predisposing condition that generates a lot of oxidative stress that the brain can't clear fast enough to prevent accumulation.  Also bear in mind if you are having a bad reaction that nac makes fat soluble toxins water soluble, so you may get a herxheimer reaction as the toxins mobilise due via glutathione.  Try a lower dose and drink water more, 2400mg seems quite high for a start dose, tho obviously nothing on my 14 pills!  Now i just take half a teaspoon before drinking and half on a hangover; as i drink quite a lot this amount is enough to keep my fog down.  I also do vit b (also from bulk powders) and d, and make my own cheapo magnesium malate by disolving magnesium ribbon in malic acid, which all seem to add a bit of extra pep to the nac.

0

Share this post


Link to post
Share on other sites

That’s fascinating!! I don’t react well to it (well at least I didn’t when in heavy benzo withdrawal last time I tried it; might give it another go) but what I did notice one time when I took it on a night of heavy drinking, it cut my hangover in half. I give it to my family on vacation now when they go hard and they love it. 

0

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now
Sign in to follow this  
Followers 0